# SDR CA130225016

- Difficulty date: February 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 18,772 hours
- Engine: Ge CFM567B24
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF CLIMBING THROUGH 10,000 FT ON FLIGHT 611 A STRONG ELECTRICAL BURNING SMELL WAS NOTED IN THE FLIGHT DECK.  F/A IN THE CABIN ALSO REPORTED TO THE FLIGHT CREW A STRONG BURNING ODOR IN THE CABIN BUT THERE WAS NO VISIBLE SMOKE.  THE CREW ELECTED TO RETURN TO BASE WHERE THEY WERE MET BY FIRE AND RESCUE SERVICES WHICH USING THEIR ELECTRONIC DETECTION EQUIPMENT COULD ALSO NOT DETECT ANY SMOKE. MAINTENANCE EXAMINED THE ACFT IAW FIM 21-00, TASK 806.  REPLACED BOTH THE LT AND RT COALESCER BAGS AND CARRIED OUT A 10 MINUTE PART POWER RUN IAW AMM 71-00-00.  NO BURNING ODOR WAS NOTED DURING THIS RUN.  THE ACFT WAS PLACED ON WATCH FOR MONITORING BY THE FLIGHT CREW ON A SUBSEQUENT FLIGHT FOR ANY FURTHER EVIDENCE OF SMOKE OR BURNING ODOR AS FIM 21-00, TASK 806 STATES THAT A BURNING ODOR IS NOT UNCOMMON AFTER AN ENGINE COMPRESSOR WASH.  NO BURNING ODOR WAS NOTICED ON THIS FLIGHT AND RELIABILITY WILL MONITOR CLOSELY FOR ANY FURTHER OCCURRENCES.
